کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4595782 1336134 2016 13 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
The full exceptional collections of categorical resolutions of curves
ترجمه فارسی عنوان
مجموعه های استثنایی کامل قطعنامه های قطعی منحنی
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
چکیده انگلیسی

This paper gives a complete answer of the following question: which (singular, projective) curves have a categorical resolution of singularities which admits a full exceptional collection? We prove that such full exceptional collection exists if and only if the geometric genus of the curve equals to 0. Moreover we can also prove that a curve with geometric genus equal or greater than 1 cannot have a categorical resolution of singularities which has a tilting object. The proofs of both results are given by a careful study of the Grothendieck group and the Picard group of that curve.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Pure and Applied Algebra - Volume 220, Issue 9, September 2016, Pages 3332–3344
نویسندگان
,